# SDR SWIA2019123147510

- Difficulty date: November 6, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut
- Condition: Corroded
- Location: Pcu Attach
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT WING OUTBOARD GROUND SPOILER PCU ATTACH POINTS HAVE CORRODED MOUNTING / HARDWARE. BOLT, NUT AND WASHER.  (C-CHECK) RO 12/27/2019  REMOVED AND REPLACED R/H WING OTBD GROUND SPOILER PCU MOUNTING HARDWARE REF. CRJ-200 AMM. RIG IS WITHIN LIMITS AND OP TEST GOOD. SEE ATTACHED CONTINUATION CARD FOR DETAILS.
